Medical Specialty >> Pediatrics

Doctors Lounge - Pediatrics Answers

Back to Pediatrics Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/9/2017.

Forum Name: Pediatric Topics

Question: 4 yr old boy eats engery pill....


 terrysbbkf - Mon Jun 14, 2010 10:19 pm

What do I need to do for my 4yr old son who ate a 200mg Vivarin engery pill?????????
 Debbie Miller, RN - Thu Aug 12, 2010 2:44 pm

User avatar Hello,
This should not hurt the child but may affect his behavior temporarily. Just watch him for any problems. You can contact your local poison control center if you are worried about his behavior.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us